홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
Some dynamical properties of the transversely holomorphic flows on closed $3$-manifolds
Jaeyoo Choy, Hahng-Yun Chu
Pages. 65--69   



In this paper, we study some dynamical properties of the
orientable transversely holomorphic riemannian foliations on a
closed oriented 3-manifolds. As one aspect, we will see that the
compact surface induced by the normal bundle has no hyperbolic
structure.



1. Introduction
2. Nonhyperbolicity of transversely holomorphic flows
3. Applications of Nonhyperbolicity Theorem



transversely holomorphic flow, $3$-manifold, hyperbolicity, shadowing property



37F15, 37F75